# SDR ASAA0380719

- Difficulty date: November 12, 2003
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Light Module
- Component: Light Module
- Component part number: 0105606
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA PREFLIGHT CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE AT ROW 1 IN FIRST CLASS CABIN.  RECONNECTED MODULE CONNECTOR. LIGHTS THEN OPERATED PROPERLY.  (M)
